please could someone medically knowlegeable shed some light on vitamin b6 recovery
SOMEONE PLEASE HELP
i was taking a vitamin b complex with 15mg b6 along with a protein shake with added b complex vitamins in it for several weeks to a month when i started getting dizzy spells with headaches and weakness.... then i stopped taking the b complex along with the whey protein for a few days then my symptoms subsided. in the following week i started taking another b complex supplement with 1.7mg of b6 3times daily for almost 2weeks when i started getting dizzy again with severe headaches, throat and neck tightness, tingling and burning sensations with weakness on my arms and legs etc.... but the most worst part is am in a country where they dont do b6 blood level tests.. i went to my doctor who only gave me antibiotics which only made things worst. however its almost a month now since i stopped taking supplements and its seems am recovering slowly but still with headaches, dizziness and body aches with little fatigue to cut it short am still not half the person i use to be but drinking plenty of water seems to help a little bit cause am always kinda thirsty but i dont av diabetics lol.. Can someone please help with anything that would speed up my recovery because i dont av 6mnths or 1,2 or 3yrs to waste bc am still a student.. and am 100% convinced that i av b6 toxicity so please just help with an recovery advice not diagnostics :)
Are you (or the subject of the question) male or female?
Vitamin B6 toxicity is usually from supplementation of 500-5,000mg/day and may result in medical issues, such as neuropathy, that may be reversible with discontinuing the supplement. If you are having issues, then recommend not take vitamin B6 supplementation. Vitamin B6 is found naturally in our foods and recommend you only get your vitamins and minerals through the foods you eat. Hoped this helped.
B6 is water soluble remember that, so you can reduce it by drinking lots of water. Are you currently on any other supplements? What else was in your protein shake? Were you taking any other sports nutrition supps?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.